+44 1865 615142
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
Existence and asymptotic properties of solutions of a nonlocal evolution equation modeling cell-cell adhesion
SIAM Journal on Mathematical Analysis issue 4 volume 42 page 1784-1804 (2 September 2010)
An age and spatially structured model of tumor invasion with haptotaxis II
Mathematical Population Studies issue 2 volume 15 page 73-95 (1 April 2008)
Global existence and boundedness of solutions to a model of chemotaxis
Mathematical Modelling of Natural Phenomena issue 7 volume 3 page 17-35 (1 January 2008)
A cell population model structured by cell age incorporating cell-cell adhesion
(20 October 2014)
A non-local evolution equation model of cell-cell adhesion in higher dimensional space.
J Biol Dyn volume 7 Suppl 1 page 68-87 (2013) Full text available
An age and spatially structured model of tumor invasion with haptotaxis
DISCRETE CONT DYN-B issue 1 volume 8 page 45-60 (July 2007)
Asymptotic behaviour of solutions to abstract logistic equations.
Math Biosci issue 2 volume 206 page 216-232 (April 2007) Full text available
Stabilization of telomeres in nonlinear models of proliferating cell lines.
J Theor Biol issue 3 volume 244 page 400-408 (7 February 2007) Full text available